MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ TORIC SINGLEPIECE IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ TORIC SINGLEPIECE IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number SN6AT4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140)
Date of Event 04/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A consumer reported about a company lens transplant done several years ago.During follow-up exam, was in a lot of pain during the surgery.The dr.Stated he had problems during surgery.When he installed the lens it went in upside down and they had to cut it out and put another one in.The problem was during an eye exam ( different drs.) both eyes were 20/20, but the company lens implanted eye sees things closer and a little lower than the eye with a standard lens consumer reported a vision depth problem.Additional information has been requested.
 
Event or Problem Description
Additional information has been requested and received stating that patient experienced symptoms shortly after surgery ((b)(6) 2021).Patient reported vertical imbalance compared to other eye, to the point of being unsafe.Patient had to close the eye with this lens when on uneven ground or looking ahead in traffic when driving.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ TORIC SINGLEPIECE IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20322977
Report Number9612169-2024-00972
Device Sequence Number12738494
Product Code MJP
UDI-Device Identifier00380652250412
UDI-Public(01)00380652250412(17)220430(11)170508(10)21190220
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberSN6AT4
Device Catalogue NumberSN6AT4.195
Device Lot Number21190220
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date10/25/2024
Date Device Manufactured05/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexMale